Maximal estimates of Schrödinger equations on rearrangement invariant Sobolev spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We establish the maximal estimates for the solutions of some initial value problems on rearrangement-invariant quasi-Banach function spaces. Our result covers the cases for which the initial value problem is given by the Schrödinger equation. Copyright © 2018 Taylor & Francis Group, LLC.
Original languageEnglish
Pages (from-to)52-64
JournalNumerical Functional Analysis and Optimization
Volume40
Issue number1
Early online dateDec 2018
DOIs
Publication statusPublished - 2019

Fingerprint

Rearrangement Invariant Spaces
Sobolev spaces
Initial value problems
Sobolev Spaces
Initial Value Problem
Quasi-Banach Space
Banach Function Space
Rearrangement
Estimate
Cover
Invariant

Citation

Ho, K.-P. (2019). Maximal estimates of Schrödinger equations on rearrangement invariant Sobolev spaces. Numerical Functional Analysis and Optimization, 40(1), 52-64. doi: 10.1080/01630563.2018.1487977

Keywords

  • Banach function spaces
  • Interpolation
  • Martingale
  • Maximal functions
  • Rearrangement-invariant
  • Schrödinger equations
  • Sobolev spaces
  • Sublinear operators